Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1970, Volume 10, Number 3, Pages 621–629 (Mi zvmmf6897)  

This article is cited in 1 scientific paper (total in 1 paper)

A certain method of solving linear and convex programming problems

Ya. M. Bershchanskii

Moscow

Full text: PDF file (870 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1970, 10:3, 85–95

Bibliographic databases:

UDC: 518:519.95
MSC: Primary 90C25; Secondary 90C05
Received: 26.02.1969
Revised: 23.12.1969

Citation: Ya. M. Bershchanskii, “A certain method of solving linear and convex programming problems”, Zh. Vychisl. Mat. Mat. Fiz., 10:3 (1970), 621–629; U.S.S.R. Comput. Math. Math. Phys., 10:3 (1970), 85–95

Citation in format AMSBIB
\Bibitem{Ber70}
\by Ya.~M.~Bershchanskii
\paper A certain method of solving linear and convex programming problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1970
\vol 10
\issue 3
\pages 621--629
\mathnet{http://mi.mathnet.ru/zvmmf6897}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0305811}
\zmath{https://zbmath.org/?q=an:0213.45002}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1970
\vol 10
\issue 3
\pages 85--95
\crossref{https://doi.org/10.1016/0041-5553(70)90116-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6897
  • http://mi.mathnet.ru/eng/zvmmf/v10/i3/p621

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Fatuev V.A., Safronova M.A., “Upravlenie dinamicheskimi sistemamis ispolzovaniem situatsionnykh i regressionnykh modelei”, Izvestiya tulskogo gosudarstvennogo universiteta. tekhnicheskie nauki, 2012, no. 2, 118–127  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:93
    Full text:57
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022